Lump from TRT prop injection

  1. New Member
    DT5's Avatar
    Stats
    6'0"  210 lbs.
    Join Date
    Dec 2008
    Posts
    292
    Rep Power
    221
    Level
    14
    Lv. Percent
    61.87%

    Lump from TRT prop injection


    ive been on prop for 3 weeks now. my very first shot was into my delt. got the typical pain soreness for 2-3 days, and now its fine. problem is, i still have a lump that is visible when i raise my arm 90 degrees outward. its firm, and feels like its under the muscle. its about 1 inch of a small cigar, "Halfed", and then the round side facing up placed under my skin(best way i could describe the look). thats an exagerrated size, but its similar.

    im a vet with TRT, so injection procedures were followed and i dont skimp on being clean and sterilizing.
    its been there for 3 weeks now, with no pain or redness, just a firm lump. what is this?????

  2. New Member
    Philec48's Avatar
    Join Date
    May 2009
    Posts
    330
    Rep Power
    234
    Level
    15
    Lv. Percent
    15.03%

    How much did you inject? It could be that the oil is just not dispersing. A hot water bottle for a few minutes on your delt followed by massage may help. If it doesn't go away soon, or if it has pain see your doc.

    If it goes away with heat and massage, then warm the oil before injection.
  3. Elite Member
    The Matrix's Avatar
    Join Date
    Mar 2008
    Posts
    5,039
    Rep Power
    7705
    Level
    48
    Lv. Percent
    37.01%
    Achievements Activity ProPosting ProPosting Authority

    Quote Originally Posted by DT5 View Post
    ive been on prop for 3 weeks now. my very first shot was into my delt. got the typical pain soreness for 2-3 days, and now its fine. problem is, i still have a lump that is visible when i raise my arm 90 degrees outward. its firm, and feels like its under the muscle. its about 1 inch of a small cigar, "Halfed", and then the round side facing up placed under my skin(best way i could describe the look). thats an exagerrated size, but its similar.

    im a vet with TRT, so injection procedures were followed and i dont skimp on being clean and sterilizing.
    its been there for 3 weeks now, with no pain or redness, just a firm lump. what is this?????
    I am allergic to prop and this occurs when I used to shot it back in the day
    2 of my freinds ended up in the hospital with a huge infection from prop needing antibotics.
    I am not a medical Dr, please keep in mind that this answer is for information purposes only, and is not intended to diagnose, treat or replace sound medical advice from your physician or health care provider.
    •   
       

  4. New Member
    Philec48's Avatar
    Join Date
    May 2009
    Posts
    330
    Rep Power
    234
    Level
    15
    Lv. Percent
    15.03%

    Yikes, I just read your post again, and missed the 3 weeks part! Since it's still there after all this time, I'd get thee straight to a doc.

Similar Forum Threads

  1. Injection Lump
    By Bubba21 in forum Anabolics
    Replies: 6
    Last Post: 05-13-2011, 11:52 AM
  2. hard lump injection site
    By boricuarage in forum Anabolics
    Replies: 5
    Last Post: 08-20-2010, 06:26 PM
  3. Lump at injection site...
    By mcgee1516 in forum Anabolics
    Replies: 28
    Last Post: 06-15-2010, 03:49 PM
  4. Lump from prop injection
    By DT5 in forum Anabolics
    Replies: 17
    Last Post: 12-20-2009, 06:52 PM
  5. after injection red turned black lump
    By daemonium in forum Anabolics
    Replies: 4
    Last Post: 02-18-2006, 09:55 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in